# SDR AALA201808149005

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 12,070 hours, 4,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810126
- Condition: Delaminated
- Location: Rows 13-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOORBOARD FROM ROWS 13 TO 17.  REPLACED THE FLOORBOARD IAW EA 283452 AND AMM 53-21-00. THE AIRCRAFT WAS GROUNDED
